Asteroidal quadruples in non rooted path graphs - LIRMM - Laboratoire d’Informatique, de Robotique et de Microélectronique de Montpellier Access content directly
Journal Articles Discussiones Mathematicae Graph Theory Year : 2015

Asteroidal quadruples in non rooted path graphs

Abstract

A directed path graph is the intersection graph of a family of directed subpaths of a directed tree. A rooted path graph is the intersection graph of a family of directed subpaths of a rooted tree. Rooted path graphs are directed path graphs. Several characterizations are known for directed path graphs: one by forbidden induced subgraphs and one by forbidden asteroids. It is an open problem to find such characterizations for rooted path graphs. For this purpose, we are studying in this paper directed path graphs that are non rooted path graphs. We prove that such graphs always contain an asteroidal quadruple.
Fichier principal
Vignette du fichier
[Discussiones Mathematicae Graph Theory] Asteroidal Quadruples in non Rooted Path Graphs.pdf (188.78 Ko) Télécharger le fichier
Origin : Publisher files allowed on an open archive
Loading...

Dates and versions

lirmm-01348863 , version 1 (26-07-2016)

Identifiers

Cite

Marisa Gutierrez, Benjamin Lévêque, Silvia B. Tondato. Asteroidal quadruples in non rooted path graphs. Discussiones Mathematicae Graph Theory, 2015, 35 (4), pp.603-614. ⟨10.7151/dmgt.1821⟩. ⟨lirmm-01348863⟩
93 View
249 Download

Altmetric

Share

Gmail Facebook X LinkedIn More